Dutch Language Teacher Programme

Europe/Zurich
CERN

CERN

Maarten Litmaath (CERN), Jeff Wiener (CERN)
Description

The Dutch Language Teacher Programme 2019 will take place from 25-29 September 2019. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to Belgium and the Netherlands as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Dutch Language Teacher Programme 2019:
https://indico.cern.ch/e/NLTP19

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 09:00 10:30
      Workshops 4/S-030

      4/S-030

      CERN

      10
      Show room on map
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 12:30 13:45
      Lunch break 1h 15m
    • 13:45 16:00
      Visits
      • 13:45
        Antimatter Factory & Data Centre 2h 15m

        The whole group meets in front of the CERN hotel (Building 39) at 13:45!

        13:45-14:00 Walk from the CERN hotel to the AD
        14:00-14:45 Antimatter factory
        14:45-15:00 Walk from the AD to the Data Centre
        15:00-15:45 Data Centre
        15:45-16:00 Walk from the Data Centre to the CERN hotel

        Speakers: Adriaan Rijllart (CERN), Erik Bracke, Maarten Litmaath (CERN)
    • 16:00 16:30
      Coffee break 30m
    • 16:30 19:15
      Workshops & Visits
      • 16:30
        Cloud Chamber Workshop 1h 30m

        The whole group meets in front of S'Cool LAB at 16:30!

        Speaker: Frederik Van Der Veken (University of Malta (MT))
      • 18:00
        Synchrocyclotron 1h 15m

        18:00-18:10 Walk from the S'Cool LAB to the SC
        18:10-19:00 Synchrocyclotron
        19:00-19:15 Walk from the SC to the CERN Hotel

        Speaker: Frederik Van Der Veken (University of Malta (MT))
    • 09:00 12:30
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 12:30 13:45
      Lunch break 1h 15m
    • 13:45 17:30
      Visits
      • 13:45
        Lecture & Cryolab 2h 55m

        The whole group meets in front of the CERN hotel (Building 39) at 13:45!

        Group 1

        13:45-14:00 Walk from the CERN hotel to 3/R-002 - Teacher Training Room
        14:00-15:00 Lecture
        15:00-15:20 Walk to the Cryolab
        15:20-16:20 Cryolab
        16:20-16:40 Walk to the Main building

        Group 2

        13:45-14:00 Walk from the CERN hotel to the Cryolab
        14:00-15:00 Cryolab
        15:00-15:20 Walk to 3/R-002 - Teacher Training Room
        15:20-16:20 Lecture
        16:20-16:40 Walk to the Main building

        Speakers: Jorik van Kemenade (University of Amsterdam), Cryolab Team
    • 08:30 11:00
      Visits
      • 08:30
        CCC & CMS 2h 30m

        The bus leaves in front of the CERN hotel (Building 39) at 08:30!

        08:30-08:40 Transport from the CERN hotel to the CCC
        08:40-09:10 CERN Control Centre
        09:10-09:30 Transport from the CCC to the CMS
        09:30-10:30 CMS
        10:30-11:00 Transport from the CMS to the CERN hotel

        Speakers: Jesus Puerta Pelayo (Centro de Investigaciones Energéti cas Medioambientales y Tecno), Maarten Litmaath (CERN), Walter Snoeys (CERN)
    • 11:15 13:00
      Closing Session 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 13:00 14:00
      Lunch break 1h
    • 14:00 15:00
      Exhibitions & CERN shop
      • 14:00
        Microcosm, GLOBE & CERN shop (optional) 1h
    • 15:00 22:00
      Social Events
      • 15:00
        Discover Geneva Treasure Hunt 5h Geneva

        Geneva

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

      • 20:00
        Official Dinner of the Dutch Teacher Programme 2019 2h Cave Valaisanne (Geneva)

        Cave Valaisanne

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Cave Valaisanne - Chalet Suisse
        BD Georges-Favon, 23
        1204 Genève
        www.chaletswiss.ch